RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 3(117), Pages 251–252 (Mi umn6219)  

Reviews and Bibliography

Kazimirz Kuratowski, Introduction to set theory and topology (review)

Yu. M. Smirnov


Full text: PDF file (307 kB)

Bibliographic databases:

Citation: Yu. M. Smirnov, “Kazimirz Kuratowski, Introduction to set theory and topology (review)”, Uspekhi Mat. Nauk, 19:3(117) (1964), 251–252

Citation in format AMSBIB
\Bibitem{Smi64}
\by Yu.~M.~Smirnov
\paper Kazimirz Kuratowski, Introduction to set theory and topology (review)
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 3(117)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn6219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=175070}
\zmath{https://zbmath.org/?q=an:0098.24110}


Linking options:
  • http://mi.mathnet.ru/eng/umn6219
  • http://mi.mathnet.ru/eng/umn/v19/i3/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:509
    Full text:196
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020